# SDR AUS20011270

- Difficulty date: November 28, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Condition: Faulty
- Location: Mlg Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC FLUID TRANSFERRED FROM GREEN HYDRAULIC SYSTEM TO YELLOW HYDRAULIC SYSTEM. INVESTIGATION FOUND THAT THE MAIN WHEEL BRAKE SHUTTLE VALVES WERE THE CAUSE OF THE PROBLEM.
